Alert archive / Virginia / Small Craft Advisories in 2013
Small Craft Advisory 21, NWS Baltimore/Washington
NWS Baltimore/Washington issued this small craft advisory at Feb 2, 2013, 6:56 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2013, 6:56 PM EST (23:56 UTC)
- Expired
- Feb 2, 2013, 10:36 PM EST
- In force
- 4 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted, in the capitals the NWS used until 2016.
685 WHUS71 KLWX 022356 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 656 PM EST SAT FEB 2 2013 ANZ530>534-536-537-539>541-543-030800- /O.NEW.KLWX.SC.Y.0021.130202T2356Z-130203T0600Z/ /O.CON.KLWX.SC.Y.0020.130203T1900Z-130204T2000Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 656 PM EST SAT FEB 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 3 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 3 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ535-538-542-030800- /O.CON.KLWX.SC.Y.0020.130203T1900Z-130204T2000Z/ TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- PATUXENT RIVER TO BROOMES ISLAND MD- 656 PM EST SAT FEB 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 3 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 3 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
856 WHUS71 KLWX 030336 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1036 PM EST SAT FEB 2 2013 ANZ530>534-536-537-539>541-543-031145- /O.CAN.KLWX.SC.Y.0021.000000T0000Z-130203T0600Z/ /O.CON.KLWX.SC.Y.0020.130203T1900Z-130204T2000Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 1036 PM EST SAT FEB 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 3 PM EST MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED THE SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 3 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ535-538-542-031145- /O.CON.KLWX.SC.Y.0020.130203T1900Z-130204T2000Z/ TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- PATUXENT RIVER TO BROOMES ISLAND MD- 1036 PM EST SAT FEB 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 3 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 3 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 3:11 PM EST, 3 hours 45 minutes earlier.
Area forecast discussion, Feb 2, 3:11 PM EST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
311 PM EST SAT FEB 2 2013
.SYNOPSIS...
NORTHWEST FLOW WILL KEEP COLD AIR FUNNELING DOWN OVER THE MID
ATLANTIC STATES THROUGH WEDNESDAY. A SERIES OF WEAK LOW PRESSURE
SYSTEMS WILL QUICKLY PASS THROUGH THE REGION THROUGH WEDNESDAY.
HIGH PRESSURE WILL THEN BUILD IN FOR A COUPLE OF DAYS...WITH A
WEAK COLD FRONT MOVING ACROSS THE AREA ON FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
PRECIPITATION FROM THE NEXT IN A SERIES OF CLIPPER LOW PRESSURE
SYSTEMS IS CURRENTLY MOVING EAST ACROSS THE APPALACHIANS. LIGHT
SNOW IS BEING REPORTED IN WRN PORTIONS OF OUR CWA THIS AFTERNOON.
ALL MODEL GUIDANCE IS SHOWING THE BEST TIMING FOR THE LIGHT SNOW
FROM THIS CLIPPER TO FALL FROM THIS AFTERNOON INTO MID EVENING. AT
ANY ONE LOCATION...A 3 OR 4 HOUR RANGE WILL CONTAIN THE BULK OF
THE SNOWFALL. WESTERN PORTIONS ARE ALREADY SEEING SOME LIGHT SNOW
SO THEY SHOULD BE ENDING BY EARLY EVENING. ACROSS THE SHENANDOAH
AND POTOMAC HIGHLANDS...SNOW SHOULD START BY 3 PM...ACROSS THE
I-95 CORRIDOR BY 4 PM AND WESTERN BAY SHORE AREAS BY 5 PM.
RADAR SHOWS LOTS OF BREAKS IN THE COVERAGE OF SNOW...SO IT WILL
NOT BE A UNIFORM SHIELD OF PRECIPITATION...IT WILL SNOW A LITTLE
AND THEN NOTHING...THEN A LITTLE MORE SNOW. FRANKLY...RADAR IS NOT
THAT IMPRESSIVE WITH THIS CLIPPER TO OUR WEST. BANDING POTENTIAL
WITH THIS SYSTEM IS NOT GREAT...AND THE SYSTEM IS MOISTURE STARVED
TO SAY THE LEAST.
FORECAST SNOW AMOUNTS WERE BASED ON A SNOW-LIQUID RATIO AROUND 12
TO 1. MOST LOCATIONS IN OUR CWA...EXCEPT WESTERN MOUNTAIN AREAS...
WILL RECEIVE WELL UNDER AN INCH...WITH ANY LOCALIZED BANDING
PRODUCING NEAR AN INCH OR SO. IN THE WRN MTNS...PERHAPS 2 TO 3
INCHES BY DAWN ON SUNDAY IS POSSIBLE. ALL OF THIS IS BELOW OUR
THRESHOLDS FOR ANY WINTER HEADLINES.
ANY SNOW FALLING THIS AFTERNOON AND EVENING WILL LIKELY STICK ON
UNTREATED SURFACES AS TEMPERATURES WILL REMAIN AT OR BELOW
FREEZING THROUGHOUT MOST OF THE CWA THIS EVENING. NUDGED THE
FORECAST TO USE THE BIAS-CORRECTED ADJUSTED MET GUIDANCE AS IT
HAS HANDLED MIN TEMPS THE BEST OF THE PACK LATELY.
DURING THE OVERNIGHT...EXPECT THE CLIPPER AND ITS ATTENDANT PRECIP
TO SCOOT EAST OF THE BAY BY 03Z. RADAR CURRENTLY SHOWING ANOTHER
BAND OF PRECIP/SNOW OVER THE OH VALLEY BEHIND THE MAIN CLIPPER
PRECIP AREA. HI RES MODELS...INCLUDING THE 3KM HRRR...SHOW THIS
AREA BREAKING UP AS IT MOVES ACROSS THE APPALACHIANS OVERNIGHT...
MAYBE HOLDING TOGETHER LONG ENOUGH TO EFFECT THE POTOMAC HIGHLANDS
AND WEST CENTRAL VA AND WRN WV PANHANDLE COUNTIES BETWEEN 03 AND
06Z.
&&
.SHORT TERM /SUNDAY/...
ON SUNDAY...THE DAY STARTS OUT DRY FOR MOST LOCATIONS...EXCEPT
WRN UPSLOPE AREAS...WHERE SOME LIGHT SNOW POSSIBLE. THEN THE NEXT
UPPER LEVEL NOW DIVING INTO THE UPPER MIDWEST AROUND THE HUDSON
BAY LOW VORTEX WILL AFFECT OUR REGION STARTING DURING THE MORNING
HOURS. MODELS SUGGEST A BAND OF SNOW SHOWERS WILL ACCOMPANY
PASSAGE OF THE VORT MAX WITH THIS SYSTEM AS TEMPS ALOFT ARE
CERTAINLY COLD ENOUGH FOR ALL SNOW.
TEMPERATURES ON SUNDAY ARE EXPECTED TO BE A CATEGORY OR TWO
HIGHER (4 TO 8 DEGF) THEN WHAT WE HAD TODAY SO THERE COULD BE SOME
LIGHT RAIN MIXED IN WITH THE SNOW SHOWER ACTIVITY BUT FOR
NOW...DID NOT PLAY THIS CARD. BUT WHERE THE SNOW SHOWERS DO
OCCUR...ESPECIALLY NORTH...A QUICK HALF INCH OF SNOW IS POSSIBLE.
BY THE END OF THE DAY...EXPECT CLEARING SKIES ACROSS THE
CWA...EXCEPT REMAINING CLOUDY IN THE WRN MTN UPSLOPE AREAS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A SHARP UPPER TROUGH AXIS WILL BE SLIDING THRU THE REGION LATE
SUNDAY. SNOW BANDS THAT DEVELOPED EARLIER IN THE DAY AND EVE WILL
QUICKLY DISSIPATE AND MOVE EAST OF THE AREA LATE SUN INTO THE
OVERNIGHT HRS. SKIES WILL LARGELY CLEAR OUT...AND TEMPS WILL DROP
AS WINDS INCREASE. DRY NWLY WINDS WILL TAKE THE PLACE OF THE
OUTGOING PRECIP...W/ A STEADY 20-30MPH WIND LINGERING OVERNIGHT.
THE TROUGH AXIS WILL LIFT TOWARD THE NORTH INTO EARLY MON...STILL
ALLOWING FOR GUSTY WINDS TO MIX TO THE SFC. EVEN W/ HIGH PRESSURE
BUILDING IN - ALBEIT BRIEFLY - ON MON...TEMPS WILL STILL ONLY
REACH THE M30S FOR MUCH OF THE AREA. THE NRN TIER OF THE CWA WILL
LIKELY STAY BELOW FREEZING ALL-DAY. DRY WLY WINDS WILL KEEP WIND
CHILLS WELL INTO THE 20S.
AFTER HAVING A NUMBER OF UPPER WAVES OR FAST-MOVING CLIPPER
SYSTEMS DIVING ACROSS THE AREA IN THE PAST FEW DAYS...WE'LL STILL
HAVE A COUPLE LEFT BEFORE WE GET A PATTERN CHANGE. THE NEXT WILL
BE MONDAY NIGHT AND THE LAST OF THIS SERIES WILL BE TUE NIGHT.
NEITHER CLIPPER PASSAGE WILL BE PARTICULARLY STRONG AND ONLY
CONTAIN ENOUGH QPF FOR A LIGHT DUSTING OF SNOW OR LOCALIZED
COATINGS EAST OF THE MTNS. UPSLOPE SNOWS MAY DROP SOME HIGHER
AMOUNTS OVER THE APLCNS EACH NIGHT. EACH PASSAGE WILL HOWEVER
REINFORCE A COLD START TO THE WEEK. WINDS WON'T BE AS STRONG FROM
TUE ONWARD...WHICH WILL KEEP WIND CHILL VALUES TEMPERED...BUT
HIGHS WILL STRUGGLE REACH THE 40S UNTIL THE LATTER HALF OF THE
WEEK.
AFTER THE TUE NIGHT CLIPPER PASSAGE...UPPER FLOW WILL BECOME
ZONAL AND SYSTEMS CAUGHT IN THE FLOW WILL ACCELERATE FORWARD
FASTER - NOT ALLOWING FOR MUCH ORGANIZATION OR STRENGTHENING OF
ANY PARTICULAR FEATURE. THIS WILL KEEP OUR WEATHER QUIET UNTIL THE
END OF THE WORK WEEK...A WEAK COLD FRONTAL PASSAGE - THEN A
POTENTIALLY WARMER AND MORE PLEASANT WEEKEND - THOUGH LONG RANGE
GUIDANCE STARTING TO BRING IN COMPLEX SYSTEM HEADING INTO SUN/MON.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
EXPECTING LIGHT SNOW ACROSS THE TAF SITES THIS AFTERNOON/EVENING.
CIGS SHOULD DROP TO IFR IN SNOW AT TIMES...ALTHOUGH IT WILL BE
QUITE CHANGABLE THROUGH THE EVENT AS THE PRECIP SHIELD IS NOT
UNIFORM. EXPECT PRECIP TO BE IN THE FORM OF ALL SNOW FOR THIS
CLIPPER.
A COUPLE MORE CLIPPER SYSTEM PASSAGES TO START THE WEEK. ONE MON
NIGHT AND THE OTHER TUE NIGHT...EACH WILL BE A FAIRLY QUICK
PASSAGE W/ A RELATIVELY LOW CHANCE OF ACCUMULATING SNOW E OF THE
MTNS - THOUGH NOT OUT OF THE QUESTION. LOCALIZED AREAS MAY GET A
QUICK DUSTING/COATING THOUGH IT'S TOO EARLY TO BE MORE SPECIFIC.
WINDS WILL INCREASE SUNDAY NIGHT AND REMAIN GUSTY OVERNIGHT AND
INTO MON MRNG. 20-30KT WINDS WILL SPREAD ACROSS THE REGION THRU
MIDDAY MON AND BEGIN TO DISSIPATE TOWARD MON EVE. WINDS WILL DROP
DOWN AROUND OR BELOW 10KT FOR MUCH OF THE WORK WEEK...AS HIGH
PRESSURE LARGELY CONTROLS THE WX DURING THIS TIME PERIOD.
&&
.MARINE...
NO FLAGS TONIGHT ON THE WATERS. THEN ON SUNDAY...AS THE UPPER
LEVEL SYSTEM PASSES BY...WIND GUSTS SHOULD APPROACH SCA LEVELS
DURING THE MID TO LATE AFTERNOON.
WINDS WILL BE REMAIN GUSTY SUNDAY NIGHT INTO MON. A FEW LOW-END
GALE GUSTS MAY BE POSSIBLE DURING THIS TIME...BUT MOSTLY SOLID SCA
WINDS OUT OF THE WNW AFTER THE PASSAGE OF ANOTHER CLIPPER SYSTEM.
HIGH PRESSURE WILL BRIEFLY BUILD IN BEFORE ANOTHER CLIPPER MOVES
THRU MON NIGHT...THEN THE LAST ONE OF THIS STRETCH ON TUE NIGHT.
WINDS WILL STAY LIGHT THRU THE REST OF THE WEEK...AFTER THE TUE
NIGHT CLIPPER EXITS AND HIGH PRESSURE AGAIN BUILDS ACROSS THE
REGION.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM SUNDAY TO 3 PM EST MONDAY FOR
ANZ530>543.
&&
SYNOPSIS...SMZ/GMS
NEAR TERM...SMZ
SHORT TERM...SMZ
LONG TERM...GMS
AVIATION...SMZ/GMS
MARINE...SMZ/GMSHazardous weather outlook, Feb 2, 6:16 PM EST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 616 PM EST SAT FEB 2 2013 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 031000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 616 PM EST SAT FEB 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT LIGHT SNOWFALL WILL CONTINUE ACROSS THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LIGHT SNOWFALL ACCUMULATIONS ARE POSSIBLE SUNDAY AFTERNOON...MONDAY NIGHT...AND TUESDAY NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PLEASE RELAY AND SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-031000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 616 PM EST SAT FEB 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT LIGHT SNOWFALL WILL CONTINUE ACROSS THE AREA THIS EVENING. HIGHER SNOWFALL ACCUMULATIONS CAN BE EXPECTED ALONG THE WESTERN SLOPES OF THE ALLEGHENY FRONT...WHERE A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LIGHT SNOWFALL ACCUMULATIONS ARE POSSIBLE SUNDAY AFTERNOON...MONDAY NIGHT...AND TUESDAY NIGHT. LOW WIND CHILLS IN THE NEGATIVE SINGLE DIGITS ARE POSSIBLE SUNDAY NIGHT ACROSS THE HIGHER TERRAIN OF THE POTOMAC HIGHLANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PLEASE RELAY AND SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 3:51 AM EST | Small Craft Advisory | LWX | 53 hr | |
| Feb 2, 6:10 PM EST | Winter Weather Advisory | LWX | Highland | 11 hr |
Nearby
Small Craft Advisories in Virginia, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.